# SDR DALA2018032501874

- Difficulty date: March 24, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 80,253 hours, 61,628 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CENTER WINDSHIELD ANTI FOG SENSOR UNIT OVERHEATED WITH CORRESPONDING ODOR/FUMES. REPLACED CENTER WINDSHIELD & CONTROLLER. REPLACED BURNT SCREW ON WINDOW HEAT TERMINAL. OPERATION CHECKS NORMAL.
